Alert archive / New Jersey / Coastal Flood Statements in 2010
Coastal Flood Statement 18, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood statement at Sep 22, 2010, 6:08 AM EDT for 4 counties in New Jersey; Sussex County, Delaware. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2010, 6:08 AM EDT (10:08 UTC)
- Expired
- Sep 22, 2010, 5:00 PM EDT
- In force
- 11 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Sussex County, DE, Atlantic County, NJ, Cape May County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 10.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1338 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
086 WHUS41 KPHI 221008 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 608 AM EDT WED SEP 22 2010 ...RIP CURRENTS WILL CONTINUE TO AFFECT THE NEW JERSEY AND DELAWARE COASTS THROUGH THIS EVENING... DEZ004-NJZ014-024>026-222100- /O.NEW.KPHI.CF.S.0018.100922T1008Z-100922T2100Z/ DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 608 AM EDT WED SEP 22 2010 ...A MODERATE RISK OF RIP CURRENTS WILL AFFECT THE NEW JERSEY AND DELAWARE COASTS THROUGH THIS EVENING... THE COMBINATION OF SHORT PERIOD WIND WAVES AND LONG PERIOD SWELLS FROM THE DEPARTED IGOR...AS WELL AS THE UPCOMING FULL MOON...WILL RESULT IN A MODERATE...BORDERING ON HIGH...RISK OF RIP CURRENTS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SINCE THERE ARE FEW...IF ANY...LIFEGUARDS ON AREA BEACHES... BATHERS ARE URGED TO USE EXTREME CAUTION WHEN ENTERING THE SURF ZONE TODAY. A MODERATE RISK OF RIP CURRENTS IMPLIES THAT INDIVIDUALS PLANNING TO ENTER THE SURF SHOULD CHECK WITH LOCAL BEACH PATROLS FIRST. BE SURE TO SWIM WITHIN SIGHT OF A LIFE GUARD, AND NEVER SWIM ALONE OR AT NIGHT. RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW OUT TO SEA. THEY ARE LIFE-THREATENING TO ANYONE WHO ENTERS THE SURF. BE ESPECIALLY CAUTIOUS WITH OUTGOING TIDES...WHICH IMPROVE RIP CURRENT FORMATION. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM ON A COURSE THAT IS PARALLEL TO THE BEACH UNTIL YOU GET AWAY FROM THE RIP...THEN SWIM AT AN ANGLE IN TOWARD SHORE. DO NOT TRY TO SWIM BACK TO SHORE DIRECTLY AGAINST THE RIP...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. $$ HAYES
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Sep 22, 5:41 AM EDT, 27 minutes earlier.
Area forecast discussion, Sep 22, 5:41 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
541 AM EDT WED SEP 22 2010
.SYNOPSIS...
HIGH PRESSURE WILL MOVE A BIT FURTHER OUT TO SEA TODAY. THEN, A
COLD FRONT OVER THE GREAT LAKES WILL PASS THROUGH THE FORECAST
AREA TONIGHT BEFORE RETREATING NORTHWARD AS A WARM FRONT ON
THURSDAY. ANOTHER COLD FRONT SHOULD MOVE THROUGH THE NORTHEAST
EARLY SATURDAY BEFORE STALLING NEAR VIRGINIA OR NORTH CAROLINA ON
SUNDAY. HIGH PRESSURE WILL THEN BUILD IN FOR LATER SATURDAY
THROUGH MONDAY, BRINGING DRY AND PLEASANT WEATHER. LOW PRESSURE
MAY THEN AFFECT THE REGION BY TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN AREA OF HIGH PRESSURE WAS CENTERED OFF THE MID ATLC CST AND
WILL MOVE A BIT TO THE S AND E TODAY. AS IT DOES, A WK CDFNT WILL
APPROACH FROM THE N AND W. THIS FRONT COULD TRIGGER SOME
SHWRS/TSTMS FROM LATE AFTN ON GENLY ACRS THE NRN AND WRN AREAS
PRIOR TO 6 PM. TEMPS SHOULD MAKE IT INTO THE MID-UPPER 80S WITH
INCREASING DEW POINTS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
THE AUTUMNAL EQUINOX WILL OCCUR AT 1109 PM TONIGHT. HOWEVER,
PRIOR TO THAT, THERE COULD BE SOME STRONG OR PSBLY SEVERE TSTMS
OVER PORTIONS OF THE AREA.
THE AFOREMENTIONED LOW PRESSURE WILL CONTINUE TO TRACK ACRS ERN
CANADA AND A WK CDFNT WILL APPROACH FROM THE N AND W. DEW POINTS
WILL WORK THEIR WAY INTO THE MID 60S BY NIGHTFALL. THE LATEST
GUIDANCE ALSO FCSTS SOME DECENT CAPE AND INSTABILITIES (LI VALUES
BETWEEN -2.5 AND -3.0). HOWEVER, THE DYNAMICS ARE LESS
ENTHUSIASTIC, WITH NOT MUCH OMEGA AND FAIRLY WEAK WIND FIELDS. THE
UPSHOT IS THAT THERE CERTAINLY CAN BE SOME MULTICELL CLUSTERS OF
TSTMS FROM THIS AFTN THROUGH THE EVENING HOURS, WITH GUSTY WINDS
BEING THE MOST LIKELY THREAT, IF ALL THE INGREDIENTS COME
TOGETHER. THE BEST CHCS FOR STRONG/SEVERE STORMS ARE OVER THE
POCONOS, LEHIGH VLY AND NRN NJ. WILL CONTINUE TO MENTION IN HWO.
THE PERSISTENT SUBTROPICAL RIDGE RE-ESTABLISHES ITSELF ON THURSDAY
AND DRY AND WARM WX ARE EXPECTED AS WEDNESDAY'S CDFNT NOW MOVES
BACK N AS A WMFNT. TEMPS COULD BE HELD DOWN A BIT BY ANY REMAINING
CLOUD COVER. THE RIDGE CONTINUES TO BUILD NORTH INTO FRIDAY. RIGHT
NOW FRIDAY LOOKS TO BE THE WARMEST OF THE NEXT 3 DAYS.
THE NEXT BIG QUESTION REMAINS...WILL WE OR WON'T WE...BREAK THE
RECORD FOR THE MOST NUMBER OF DAYS IN A YEAR WHICH EQUAL OR
EXCEED 90 DEGREES (AT PHILADELPHIA). WE ARE CURRENTLY AT 53 DAYS,
WHICH HAS TIED THE RECORD. CERTAINLY, ANY ONE OF THE NEXT 3 DAYS
COULD DO IT, BUT IT LOOKS LIKE WE HAVE A BETTER THAN AVERAGE SHOT
ON FRIDAY TO HIT 54! MANY PLACES WILL LIKELY GET TO THE 90 DEGREE
MARK ON FRIDAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE MOVES OFFSHORE FRIDAY NIGHT AS A COMPLEX AREA OF LOW
PRESSURE APPROACHES FROM NR THE UPR GRTLKS. THIS LOW WILL DRAG A
CDFNT THROUGH THE REGION FRIDAY INTO SATURDAY. THE MDLS CONTINUE
TO INDICATE THAT THE FROPA WILL GENLY BE DRY, WITH THE BEST CHC OF
ANY PRECIP OVER THE NRN AND WRN AREAS.
A LARGE AREA OF HIGH PRESSURE THEN BUILDS IN BEHIND THE FRONT FOR
SATURDAY NIGHT INTO MONDAY, BRINGING DRY WX AND SEASONAL TEMPS.
THE 21/12Z ECMWF KEEPS THE HIGH PRESSURE FURTHER TO THE N ERLY
NEXT WEEK, WHICH ALLOWS FOR MORE MOISTURE TO FLOW INTO THE REGION.
IF THE ECMWF WERE TO BE CORRECT, THEN A WET PD IS POTENTIALLY IN
STORE. HOWEVER, THE 22/00Z ECMWF HAS BACKED OFF THIS SOLN. WHILE
IT DOES LINGER SOME PRECIP PSBLY OVER THE SRN AREAS, IT IS MUCH
DRIER THAN ITS PREV RUN AND APPEARS TO BE IN MUCH BETTER AGREEMENT
WITH THE REMAINDER OF THE MDLS.
BY TUESDAY, THE GFS AND CMC AND NOW THE ECMWF DEVELOP A LOW IN
THE MIDWEST AND BRINGS IT TWD THE MID-ATLC STATES. THIS WOULD
LIKELY BE THE NEXT BEST SHOT OF PRECIP.
&&
.AVIATION /10Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
WITH THE MID LEVEL RIDGE STARTING TO FLATTEN ON THE NORTHERN
EDGE...CIRRUS IS STARTING TO GET INTO THE FORECAST AREA EARLY THIS
MORNING. SURFACE HIGH PRESSURE OFF THE MID ATLANTIC COAST IS
PRODUCING JUST ENOUGH OF A GRADIENT TO KEEP PATCHY FOG TO A
MINIMUM...AND NO FOG WAS PLACED IN THE MORNING TERMINAL FORECASTS.
THE MID LEVEL RIDGE WILL CONTINUE TO FLATTEN AS SHORT WAVE ENERGY
RIDES OVER THE TOP. THIS WILL ALLOW MORE IN THE WAY OF CIRRUS INTO
THE EARLY AFTERNOON...BUT NOT MUCH ELSE AS THE CUMULUS DEVELOPMENT
SHOULD BE LIMITED THROUGH THIS TIME.
A SURFACE COLD FRONT WILL APPROACH DURING THE AFTERNOON HOURS. RIGHT
NOW...IT APPEARS AS THOUGH THE BEST CHANCE OF CONVECTION WITH THE
FRONT WILL BE NORTH OF THE TERMINALS. WE CANNOT RULE SCATTERED
SHOWERS AND THUNDERSTORMS EVEN AS FAR SOUTH AS KILG THROUGH THE LATE
AFTERNOON. SINCE THE TIMING IS A BIT OF A QUESTION FOR NOW...
ESPECIALLY SOUTH OF KRDG...INCLUDED A CB REMARK TO INDICATE THE
POTENTIAL.
THE GRADIENT WILL TIGHTEN AS THE FRONT APPROACHES...AND MOST
TERMINALS SHOULD SEE SOUTHWEST WINDS GUST TO NEAR 20 KNOTS BETWEEN
1700 UTC AND 2300 UTC. THE GRADIENT MAY TEND TO WEAKEN AS THE
SURFACE FRONT WEAKENS LATE THIS AFTERNOON AND EVENING.
THE FRONT WILL LIMP THROUGH THE REGION BETWEEN 0100 UTC AND 0700 UTC
FROM WEST TO EAST. FOR NOW...WILL INDICATE THE BEST CHANCE OF
SHOWERS AND THUNDERSTORMS THROUGH ABOUT 0400 UTC...AS THIS WILL BE
WHEN THE INSTABILITY REMAINS VIABLE FOR CONVECTION. AFTER THE FRONT
PASSES...WINDS WILL SHIFT AND DROP TO BELOW 10 KNOTS. THERE COULD
EVEN BE SOME PATCHY FOG AT KMIV AND KRDG AFTER 0600 UTC THURSDAY.
OUTLOOK...
GENERALLY VFR CONDITIONS ARE EXPECTED THURSDAY...WITH SOME PATCHY
MVFR CONDITIONS IN FOG EARLY. THERE MAY BE SOME PATCHY FOG LATE
THURSDAY NIGHT AND EARLY FRIDAY MORNING...MOSTLY OUTSIDE OF THE
METRO TERMINALS. THE SOUTHWEST WIND COULD GUST TO 25 KNOTS FRIDAY
AFTERNOON AHEAD OF A COLD FRONT...BUT FOR NOW FRIDAY LOOKS DRY.
THERE ARE SOME TIMING ISSUES WITH THE FRONT FRIDAY NIGHT AND
SATURDAY MORNING. SOMETIME DURING THE TIMEFRAME THERE COULD BE A
PERIOD OF MVFR CONDITIONS IN SHOWERS AND (POSSIBLE THUNDER) WITH THE
FRONT. AFTER THE FRONT PASSES...VFR CONDITIONS ARE EXPECTED FOR THE
REMAINDER OF SATURDAY. HIGH PRESSURE BUILDING SOUTH FROM EASTERN
CANADA SHOULD KEEP CONDITIONS VFR INTO SUNDAY.
&&
.MARINE...
THE SOUTHWEST GRADIENT IS STILL PRODUCING MARGINAL SMALL CRAFT
CONDITIONS ON THE LOWER DELAWARE BAY THIS MORNING...SO THE SMALL
CRAFT ADVISORY HAS BEEN EXTENDED THROUGH THE LATE MORNING HOURS.
OVER THE OCEAN...SEEING A MIX OF SHORTER PERIOD WIND WAVES AND
LEFTOVER SWELL FROM IGOR EARLY THIS MORNING. NEITHER WAVE SET IS
BEING WELL MODELED THIS MORNING...SO THE SMALL CRAFT ADVISORY
REMAINS IN EFFECT FOR THE OCEAN WATERS. WHILE THE SMALL CRAFT IS
MAINLY FOR SEAS...WIND GUSTS MAY BE NEAR 25 KNOTS...ESPECIALLY
NEAR THE IMMEDIATE COAST THIS MORNING.
DURING THE AFTERNOON...IT APPEARS AS THOUGH GUSTS OVER THE OCEAN
SHOULD REMAIN BELOW 25 KNOTS...WITH THE STRONGEST GUSTS NEAR THE
IMMEDIATE COAST. FOR THAT REASON...WILL NOT EXTEND THE SMALL CRAFT
ADVISORY INTO THE AFTERNOON. THE SWELL SHOULD COME DOWN AS WELL...
BUT THIS MAY NEED TO BE WATCHED...AS THE TREND HAS BEEN FLAT THE
PAST FEW HOURS.
THE SOUTHWEST GRADIENT SHOULD SLACKEN THIS EVENING AS THE COLD FRONT
APPROACHES. THE FRONT SHOULD SLOW AND WEAKEN AS IT MOVES EAST...SO
WINDS AND SEAS SHOULD REMAIN BELOW SMALL CRAFT LEVELS LATER TONIGHT
THROUGH THURSDAY EVENING.
THE GRADIENT LOOKS TO INCREASE AGAIN THURSDAY NIGHT AS THE SURFACE
HIGH MOVES FURTHER OFFSHORE AND A COLD FRONT STARTS A SLOW APPROACH
FROM THE WEST. THE BEST CHANCE OF SMALL CRAFT WINDS ACTUALLY LOOKS
TO BE FRIDAY AFTERNOON AND FRIDAY EVENING. 0000 UTC NAM MODEL
SOUNDINGS SUGGEST GUST TO 30 KNOTS ARE POSSIBLE...ESPECIALLY ALONG
THE IMMEDIATE COAST.
THE FETCH WILL ALSO SUPPORT AN INCREASE IN SEAS...BUT THE WAVEWATCH
MODEL MAY BE TOO HIGH IN THE SOUTHWEST FLOW OVER THE OCEAN WATERS.
FOR NOW...WILL KEEP SEAS BELOW 5 FEET THROUGH FRIDAY AFTERNOON. THE
PERSISTENT FETCH COULD RESULT IN SMALL CRAFT SEAS FRIDAY NIGHT.
AS THE FRONT CROSSES THE WATERS SATURDAY MORNING...WINDS WILL SHIFT
AND SHOULD DROP BELOW SMALL CRAFT LEVELS. SEAS COULD TAKE A BIT
LONGER TO DROP OFF AS THE SWELL SORTS ITSELF OUT. HIGH PRESSURE
BUILDING SOUTH FROM EASTERN CANADA COULD SET UP A NORTHEAST SWELL
SUNDAY...AND POSSIBLY BRING SEAS ON THE OCEAN BACK TO 5 FEET.
&&
.RIP CURRENTS...
THE PERSISTENT SWELL AND THE COMING FULL MOON SHOULD RESULT IN A
MODERATE RIP CURRENT RISK FOR TODAY. OUR LOCAL RIP CURRENT PROGRAM
SUGGESTS A BETTER CHANCE FOR THE NEW JERSEY COAST THAN THE DELAWARE
COAST...BUT WILL CARRY MODERATE FOR ALL BEACHES TODAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR ANZ431-
450>455.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...NIERENBERG
AVIATION...HAYES
MARINE...HAYES
RIP CURRENTS...HAYESHazardous weather outlook, Sep 22, 5:38 AM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 538 AM EDT WED SEP 22 2010 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-230945- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 538 AM EDT WED SEP 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. STRONG TO POSSIBLY ISOLATED SEVERE THUNDERSTORMS MAY OCCUR THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE REGION. THE HIGHEST CHANCE FOR THE STRONGER STORMS WOULD BE OVER THE POCONOS, LEHIGH VALLEY AND EXTREME NORTHERN NEW JERSEY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING. DEZ004-NJZ014-024>026-230945- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 538 AM EDT WED SEP 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. THERE COULD BE SOME STRONG THUNDERSTORMS LATE THIS AFTERNOON OR EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-230945- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 538 AM EDT WED SEP 22 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-230945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 538 AM EDT WED SEP 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THERE COULD BE SOME STRONG THUNDERSTORMS LATE THIS AFTERNOON OR THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-230945- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 538 AM EDT WED SEP 22 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 9:34 PM EDT | Small Craft Advisory | PHI | 15 hr | |
| Sep 22, 5:48 PM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 87 min |
| Sep 22, 6:18 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Sussex, Warren | 42 min |
| Sep 22, 6:58 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset, Sussex, Warren | 41 min |
| Sep 22, 7:07 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 53 min |
| Sep 22, 7:54 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 36 min |
Nearby
Coastal Flood Statements in New Jersey, 2010Coastal Flood Statements in Delaware, 2010Every coastal flood statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.